HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Some Estimates For The Blowing up Solutions of Semilinear Heat Equations

Files in This Item:
pre242.pdf328.77 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83389

Title: Some Estimates For The Blowing up Solutions of Semilinear Heat Equations
Authors: Zhai, J. Browse this author
Issue Date: 1-May-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 242
Start Page: 1
End Page: 11
Abstract: We prove an above and a below differential inequality for the solutions of semilinear heat equation.From them,we obtain the estimates of critical initial date,which guarantee that the solution will blow up or be bounded globally.We also get the estimates of the growth rate of blowing up solution and the blowing up time.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68993
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University